A Statistical Development of Fixed Odds Betting Rules in Soccer
Ian Milliner,
Paul White and
Don Webber
Journal of Gambling Business and Economics, 2009, vol. 3, issue 1, 89-99
Keywords: Fixed odds betting rules; away win; bookmakers’ probabilities (search for similar items in EconPapers)
JEL-codes: L83 (search for similar items in EconPapers)
Date: 2009
References: Add references at CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://www.ubplj.org/index.php/jgbe/article/view/543 (text/html)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:buc:jgbeco:v:3:y:2009:i:1:p:89-99
Ordering information: This journal article can be ordered from
http://www.jgbe.com/index_files/Page492.htm
Access Statistics for this article
Journal of Gambling Business and Economics is currently edited by Leighton Vaughan Williams, Nottingham Business School
More articles in Journal of Gambling Business and Economics from University of Buckingham Press
Bibliographic data for series maintained by Dominic Cortis, University of Malta ().